# SDR CALA0300400

- Difficulty date: July 20, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 53,580 hours, 29,376 cycles
- Engine: Ge CFM56*
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR Z-ANGLE CORRODED. THE Z-ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-10-02.
